Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2014, 6:33 PM MDT for Weld County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 6:33 PM MDT (00:33 UTC)
- Expired
- Jun 26, 2014, 7:00 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 42 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 3908 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS55 KBOU 270033
SVRBOU
COC123-270100-
/O.NEW.KBOU.SV.W.0147.140627T0033Z-140627T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
633 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 700 PM MDT
* AT 633 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
HEREFORD...OR 20 MILES SOUTHEAST OF CHEYENNE...MOVING NORTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HEREFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4088 10446 4088 10447 4100 10461 4100 10404
TIME...MOT...LOC 0033Z 246DEG 13KT 4098 10447
HAIL...1.00IN
WIND...60MPH
$$
KRIEDERMAN2 follow-up statements
214
WWUS55 KBOU 270049
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT THU JUN 26 2014
COC123-270100-
/O.CON.KBOU.SV.W.0147.000000T0000Z-140627T0100Z/
WELD CO-
649 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL WELD COUNTY...
AT 649 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF HEREFORD...OR 22 MILES SOUTHEAST OF CHEYENNE...MOVING NORTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HEREFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4094 10447 4100 10449 4100 10404 4094 10425
TIME...MOT...LOC 0049Z 246DEG 13KT 4100 10440
HAIL...1.00IN
WIND...60MPH
$$
KRIEDERMAN587
WWUS55 KBOU 270100
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT THU JUN 26 2014
COC123-270110-
/O.EXP.KBOU.SV.W.0147.000000T0000Z-140627T0100Z/
WELD CO-
700 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WELD COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTH OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.
LAT...LON 4094 10447 4100 10449 4100 10404 4094 10425
TIME...MOT...LOC 0059Z 246DEG 13KT 4100 10440
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:41 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 26, 3:41 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 341 PM MDT THU JUN 26 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 340 PM MDT THU JUN 26 2014 NORTHWEST-SOUTHEAST ORIENTED UPPER LEVEL SHORT WAVE IMPULSE IS MOVING OVER THE CENTRAL AND NORTHERN COLORADO MOUNTAINS AT THE PRESENT TIME...INITIATING SOME THUNDERSTORMS OVER JEFFERSON COUNTY AND OTHER SHOWERS OVER GRAND AND JACKSON COUNTIES. AS THIS IMPULSE CONTINUES TRACKING NORTHEASTWARD...IT SHOULD HELP ORGANIZE SHOWER ACTIVITY ACROSS THE NORTHEAST PLAINS WHERE BETTER LOW LEVEL MOISTURE AND SOUTHEASTERLY WINDS ARE PRESENT. SHOULD SEE A BAND OF ORGANIZED SHOWERS MOVE ACROSS THE NORTHEAST PLAINS THROUGH THE EVENING HOURS WITH STRONG/SEVERE THUNDERSTORMS POSSIBLE. LATER TONIGHT...SKIES MAY REMAIN MOSTLY CLOUDY AS HIGH LEVEL MOISTURE DOWNSTREAM OF AN APPROACHING UPPER TROUGH MOVES OVER THE REGION. FOR FRIDAY...THE UPPER TROUGH WILL BE CROSSING OVER THE STATE WITH COOLER TEMPERATURES ALOFT. SHOWER ACTIVITY SHOULD INITIATE OVER THE MOUNTAINS EARLY IN THE DAY AND THEN SPREAD ONTO THE PLAINS DURING THE AFTERNOON. INCREASED CLOUD COVER WILL ALSO HELP TO KEEP TEMPERATURES COOLER THAN TODAY. QUASI-GEOSTROPHIC DIAGNOSTICS OUTPUT INDICATES THAT THERE IS GOING TO BE MID LEVEL SUBSIDENCE OVER OUR FORECAST AREA...EVEN AS THE UPPER TROUGH AXIS IS MOVING OVER. THIS MAY COMPLICATE THE SCENARIO IN THAT SHOWER DEVELOPMENT WILL BE SUPPRESSED FOR AWHILE. MODEL QPF FIELDS INDICATE THAT SHOWERS WILL DEVELOP TOMORROW...SO THE FORECAST WILL STICK WITH SCATTERED POPS ACROSS THE PLAINS THROUGH THE AFTERNOON. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 340 PM MDT THU JUN 26 2014 UPPER TROUGH MOVES ACROSS NORTHEAST PLAINS FRIDAY EVENING WITH THE BEST MID LEVEL QG ASCENT OVER THE FAR NORTHEAST CORNER. MODELS SHOW CAPES FROM 250 TO 500 J/KG...HIGHEST ACROSS WASHINGTON COUNTY. BEST CHANCE FOR STORMS DURING THE EVENING TO BE NORTHEAST OF THE URBAN CORRIDOR. SHEAR RATHER WEAK...SO SEVERE THREAT APPEARS LOW OVER THE FAR NORTHEAST CORNER. STORMS TO PRODUCE MAINLY GUSTY OUTFLOW WINDS AND BRIEF LIGHT RAINFALL. EXCEPTION WILL BE OVER THE FAR EASTERN PLAINS WHERE A FEW STORMS COULD PRODUCE HAIL AND BRIEF MODERATE RAIN. UPPER TROUGH SLOW TO MOVE EAST...BUT MODELS SHOW INCREASING SUBSIDENCE AFTER MIDNIGHT. STILL THINKING MOST OF THE STORMS WILL HAVE ENDED BY MIDNIGHT EXPECT FAR NORTHEAST CORNER. ON SATURDAY...FLOW ALOFT BECOMES WESTERN AS TROUGH MOVES INTO THE CENTRAL PLAINS. AIRMASS TO BECOME DRIER AND WARMER WITH DOWNSLOPE FLOW DEVELOPING. AIRMASS SLIGHTLY UNSTABLE BY THE AFTERNOON...BUT DRIER SUBSIDENT AIRMASS WILL HINDER ANY CHANCES FOR THUNDERSTORMS. TEMPERATURES TO WARM INTO THE MIDDLE 80S ACROSS THE PLAINS. WESTERLY FLOW ALOFT CONTINUES SUNDAY WITH DRY DOWNSLOPE FLOW. AIRMASS TO CONTINUE TO WARM WITH PERSISTENT DOWNSLOPE FLOW. HIGHS LOOK TO BE IN THE LOWER AND MID 90S ACROSS THE PLAINS. HUMIDITY READINGS EXPECTED TO DROP INTO THE LOWER TEENS MOST LOCATIONS WHICH WILL HELP ELEVATE THE FIRE DANGER. FLOW ALOFT BECOMES A BIT MORE NORTHWEST MONDAY AS UPPER TROUGH MOVES INTO THE NORTHERN PLAINS STATES. WEAK COOL FRONT STILL EXPECTED TO MOVE ACROSS THE PLAINS...WITH HIGHS COOLING INTO THE MID AND UPPER 80S. SOME INCREASE IN MOISTURE ACROSS THE AREA FROM THE SOUTH...ENOUGH FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER THE HIGHER ELEVATIONS. PLAINS LOOKING A BIT TOO STABLE FOR ANY STORM DEVELOPMENT. FOR THE LATER DAYS...TUESDAY THROUGH THURSDAY: NORTHWEST FLOW ALOFT TO PREVAIL TUESDAY AND WEDNESDAY WITH UPPER TROUGH OVER NORTHERN PLAINS AND UPPER RIDGE BUILDING OVER THE GREAT BASIN. MOISTURE TO GRADUALLY INCREASE...WITH A CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS AND A SLIGHT CHANCE OF STORMS ACROSS THE PLAINS. TEMPERATURES TO REMAIN COOL WITH HIGHS IN THE LOWER 80S ACROSS THE PLAINS. BY THURSDAY...BOTH ECMWF AND GFS SHOW UPPER RIDGE SHIFTING EAST INTO COLORADO WITH THE CENTER NEAR THE FOUR CORNERS BY THURSDAY AFTERNOON. NORTHWEST FLOW ALOFT CONTINUES ACROSS COLORADO BUT A BIT WEAKER. AIRMASS LOOKS TO SLOWLY WARM AND BECOME DRIER...STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS MOST LOCATIONS. TEMPERATURES TO REMAIN NEAR SEASONAL VALUES. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 340 PM MDT THU JUN 26 2014 A FEW HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING WITH GUSTY WINDS...BUT NO OTHER IMPACTS ARE EXPECTED THROUGH TONIGHT. CEILINGS WILL REMAIN ABOVE 6000 FEET AGL OVERNIGHT AND FRIDAY MORNING. HIGH CEILINGS WILL PERSIST FRIDAY AS THE UPPER LEVEL TROUGH MOVES OVER. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AFTER 12 PM MDT TOMORROW WITH CEILINGS POSSIBLY DROPPING TO 5000 FEET AGL. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...D-L AVIATION...DANKERS
Hazardous weather outlook, Jun 26, 11:12 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1112 AM MDT THU JUN 26 2014 COZ030>051-271715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1112 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND EVENING OVER MOST OF THE PLAINS. SOME OF THESE STORMS COULD BECOME STRONG AND/OR SEVERE TO THE EAST OF A FORT MORGAN TO LIMON LINE. LARGE HAIL AND HEAVY RAINS WILL BE THE MAIN THREAT FROM THE THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. OVER THE MOUNTAINS...FOOTHILLS AND I-25 CORRIDOR...THE LOW LEVELS OF THE AIRMASS ARE EXPECTED TO DRY OUT DURING THE DAY...LEADING TO HIGH-BASED THUNDERSTORMS. THESE STORMS WILL NOT PRODUCE MUCH RAIN BUT COULD PRODUCE BRIEF GUSTY WINDS TO 45 MPH OR SO. AN UPPER LEVEL LOW PRESSURE AREA WILL BE APPROACHING THE STATE LATER TONIGHT. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY PERSIST INTO THE NIGHT TIME HOURS IN THE HIGH COUNTRY AS THIS SYSTEM APPROACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UPPER LEVEL TROUGH WILL PASS ACROSS NORTHERN COLORADO ON FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES AND AN INCREASING CHANCE OF THUNDERSTORMS TO MUCH OF NORTHEAST COLORADO. A DRIER AND WARMER WESTERLY FLOW ALOFT WILL THEN RETURN TO THE OUTLOOK AREA SATURDAY AND SUNDAY. COOLER AIR WILL SPREAD ACROSS THE NORTHEAST PLAINS MONDAY AS A FRONT MOVES INTO THE REGION. THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER MOST OF THE FORECAST AREA TUESDAY AND WEDNESDAY WITH SEASONAL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT SINCE THE STRONGEST STORMS WILL BE WELL EAST OF THE I-25 URBAN CORRIDOR.
In the hours before
Special weather statement, Jun 26, 3:37 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 337 PM MDT THU JUN 26 2014 COZ040-045-262200- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 337 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...EAST CENTRAL DENVER AND WESTERN ADAMS COUNTIES UNTIL 400 PM MDT... AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WESTERN DENVER INTERNATIONAL AIRPORT...OR 14 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN DENVER...NORTHERN AURORA...NORTHEASTERN COMMERCE CITY... BRIGHTON...DENVER INTERNATIONAL AIRPORT AND D.I.A. TERMINAL AND CONCOURSES. LAT...LON 3974 10476 3989 10488 4000 10457 3979 10434 TIME...MOT...LOC 2137Z 245DEG 37KT 3985 10473 KRIEDERMAN
Local storm report, Jun 26, 3:46 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 3 WSW DENVER INTL AIRPO 39.84N 104.73W
06/26/2014 M58.00 MPH DENVER CO MESONET
&&
CMGSpecial weather statement, Jun 26, 4:28 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 428 PM MDT THU JUN 26 2014 COZ041-046-262300- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 428 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL 500 PM MDT... AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW WINDS FROM A THUNDERSTORM...4 MILES NORTHEAST OF KIOWA...OR 37 MILES SOUTHEAST OF DENVER...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIOWA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3940 10455 3955 10439 3932 10412 3916 10440 TIME...MOT...LOC 2227Z 324DEG 11KT 3940 10441 KRIEDERMAN
Special weather statement, Jun 26, 5:11 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT THU JUN 26 2014
COZ045-262345-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
511 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN AND EASTERN ADAMS
COUNTIES UNTIL 545 PM MDT...
AT 510 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW WINDS
FROM A THUNDERSTORM NEAR LEADER...OR 32 MILES SOUTHWEST OF FORT
MORGAN...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEADER AND SHAMROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR .
LAT...LON 3975 10371 3974 10417 3992 10420 4001 10372
4000 10370
TIME...MOT...LOC 2310Z 251DEG 30KT 3984 10407
KRIEDERMANSpecial weather statement, Jun 26, 5:29 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
529 PM MDT THU JUN 26 2014
COZ035-039-040-270000-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
529 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER...
SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN GILPIN...NORTHEASTERN
JEFFERSON...NORTHWESTERN DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL
600 PM MDT...
AT 529 PM MDT...DOPPLER RADAR WAS TRACKING STRONG OUTFLOW WINDS FROM
THUNDERSTORMS OVER NORTHWESTERN NORTHGLENN...OR 11 MILES NORTH OF
DENVER...MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE OUT OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THORNTON...WESTMINSTER...BOULDER...BROOMFIELD...NORTHWESTERN COMMERCE
CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...LOUISVILLE...ERIE...
SUPERIOR...FEDERAL HEIGHTS...SALINA...ELDORADO SPRINGS...CRISMAN...
SUMMERVILLE...WALLSTREET...SUNSHINE AND BARR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR .
LAT...LON 4005 10505 4000 10505 4000 10501 4004 10498
4004 10496 4000 10496 4000 10476 3980 10484
3989 10520 3992 10522 3991 10533 3994 10544
4011 10539
TIME...MOT...LOC 2329Z 269DEG 38KT 3990 10498
KRIEDERMANSpecial weather statement, Jun 26, 5:48 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 548 PM MDT THU JUN 26 2014 COZ044>046-049-270030- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO- MORGAN COUNTY CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 548 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARAPAHOE...NORTHEASTERN ELBERT...WESTERN WASHINGTON...SOUTHEASTERN MORGAN...NORTH CENTRAL LINCOLN AND EASTERN ADAMS COUNTIES UNTIL 630 PM MDT... AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS PRODUCING STRONG OUTFLOW WINDS SPREADING EAST AHEAD OF THEM ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF ADENA TO 5 MILES SOUTHEAST OF DEER TRAIL...AND MOVING NORTHEAST AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LAST CHANCE...TWELVE-MILE CORNER...GARY...COTTONWOOD VALLEY... LINDON...AGATE...ADENA...WOODROW...SHAMROCK...ADENA SCHOOL AND WOODLIN SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR MORGAN AND WASHINGTON COUNTIES. LAT...LON 4031 10341 3937 10337 3937 10395 4009 10401 TIME...MOT...LOC 2346Z 245DEG 19KT 4005 10394 3958 10395 KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:08 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 37 min |
| Jun 26, 7:47 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Washington | 58 min |
| Jun 26, 8:00 PM MDT | Special Weather Statement | BOU | Lincoln | 45 min |
| Jun 26, 8:46 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 44 min |
| Jun 26, 8:54 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 51 min |
| Jun 27, 11:52 AM MDT | Special Weather Statement | BOU | Larimer | 53 min |
| Jun 27, 12:18 PM MDT | Areal Flood Advisory | BOU | Larimer | 87 min |
| Jun 27, 12:31 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jun 27, 1:18 PM MDT | Special Weather Statement | BOU | Broomfield | 57 min |
| Jun 27, 1:22 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 53 min |
| Jun 27, 1:50 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 27 min |
| Jun 27, 2:09 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 66 min |
| Jun 27, 2:30 PM MDT | Areal Flood Advisory | BOU | Weld | 90 min |
| Jun 27, 2:38 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 27, 2:46 PM MDT | Areal Flood Advisory | BOU | Weld | 119 min |
| Jun 27, 2:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 48 min |
| Jun 27, 3:08 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 52 min |
| Jun 27, 4:00 PM MDT | Special Weather Statement | BOU | Washington | 60 min |
| Jun 27, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 22 min |
| Jun 27, 4:52 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.